American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 98 found      Go to page: 1 2 3 4

[1] Samuel Grushevsky and Dmitry Zakharov. The double ramification cycle and the theta divisor. Proc. Amer. Math. Soc. 142 (2014) 4053-4064.
Abstract, references, and article information   
View Article: PDF

[2] Rahul Pandharipande, Aaron Pixton and Dimitri Zvonkine. Relations on $\overline{\mathcal{M}}_{g,n}$ via $3$-spin structures. J. Amer. Math. Soc. 28 (2015) 279-309.
Abstract, references, and article information   
View Article: PDF

[3] Marco Boggi. On the procongruence completion of the Teichm\"uller modular group. Trans. Amer. Math. Soc. 366 (2014) 5185-5221.
Abstract, references, and article information   
View Article: PDF

[4] Evan M. Bullock. Irreducibility and stable rationality of the loci of curves of genus at most six with a marked Weierstrass point. Proc. Amer. Math. Soc. 142 (2014) 1121-1132.
Abstract, references, and article information
View Article: PDF

[5] Vesna Stojanoska. Calculating descent for $2$-primary topological modular forms. Contemporary Mathematics 617 (2014) 241-258.
Book volume table of contents   
View Article: PDF

[6] Y.-P. Lee and F. Qu. Euler characteristics of universal cotangent line bundles on $\overline{\mathcal{M}}_{1,n}$. Proc. Amer. Math. Soc. 142 (2014) 429-440.
Abstract, references, and article information   
View Article: PDF

[7] Han-Bom Moon. Log canonical models for the moduli space of stable pointed rational curves. Proc. Amer. Math. Soc. 141 (2013) 3771-3785.
Abstract, references, and article information   
View Article: PDF

[8] Pierre Dèbes and François Legrand. Specialization results in Galois theory. Trans. Amer. Math. Soc. 365 (2013) 5259-5275.
Abstract, references, and article information   
View Article: PDF

[9] Filippo Viviani. Tropicalizing vs. compactifying the Torelli morphism. Contemporary Mathematics 605 (2013) 181-210.
Book volume table of contents   
View Article: PDF

[10] David Cox, Andrew R. Kustin, Claudia Polini and Bernd Ulrich. A study of singularities on rational curves via syzygies. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[11] Jun Lu and Sheng-Li Tan. Inequalities between the Chern numbers of a singular fiber in a family of algebraic curves. Trans. Amer. Math. Soc. 365 (2013) 3373-3396.
Abstract, references, and article information   
View Article: PDF

[12] David Jensen. Birational contractions of $\overline{M}_{3,1}$ and $\overline{M}_{4,1}$. Trans. Amer. Math. Soc. 365 (2013) 2863-2879.
Abstract, references, and article information   
View Article: PDF

[13] Sebastian Casalaina-Martin and Radu Laza. Simultaneous semi-stable reduction for curves with ADE singularities. Trans. Amer. Math. Soc. 365 (2013) 2271-2295.
Abstract, references, and article information   
View Article: PDF

[14] Shengmao Zhu. On the recursion formula for double Hurwitz numbers. Proc. Amer. Math. Soc. 140 (2012) 3749-3760.
Abstract, references, and article information   
View Article: PDF

[15] Michele Bolognesi and Angelo Vistoli. Stacks of trigonal curves. Trans. Amer. Math. Soc. 364 (2012) 3365-3393.
Abstract, references, and article information   
View Article: PDF

[16] K. Magaard, S. Shpectorov and G. Wang. Generating sets of affine groups of low genus. Contemporary Mathematics 572 (2012) 173-192.
Book volume table of contents   
View Article: PDF

[17] Enrico Arbarello and Gabriele Mondello. Two remarks on the Weierstrass flag. Contemporary Mathematics 564 (2012) 137-144.
Book volume table of contents   
View Article: PDF

[18] Jarod Alper and Donghoon Hyeon. GIT constructions of log canonical models of $\overline{M}_g$. Contemporary Mathematics 564 (2012) 87-106.
Book volume table of contents   
View Article: PDF

[19] Ana-Maria Castravet and Jenia Tevelev. Rigid curves on $\overline{M}_{0,n}$ and arithmetic breaks. Contemporary Mathematics 564 (2012) 19-67.
Book volume table of contents   
View Article: PDF

[20] Sebastian Casalaina-Martin, David Jensen and Radu Laza. The geometry of the ball quotient model of the moduli space of genus four curves. Contemporary Mathematics 564 (2012) 107-136.
Book volume table of contents   
View Article: PDF

[21] David Swinarski. GIT stability of weighted pointed curves. Trans. Amer. Math. Soc. 364 (2012) 1737-1770. MR 2869190.
Abstract, references, and article information   
View Article: PDF

[22] Lesya Bodnarchuk, Yuriy Drozd and Gert-Martin Greuel. Simple vector bundles on plane degenerations of an elliptic curve. Trans. Amer. Math. Soc. 364 (2012) 137-174. MR 2833580.
Abstract, references, and article information   
View Article: PDF

[23] Jan O. Kleppe and Rosa M. Miró-Roig. Families of determinantal schemes. Proc. Amer. Math. Soc. 139 (2011) 3831-3843. MR 2823030.
Abstract, references, and article information   
View Article: PDF

[24] Richard Hain. Rational points of universal curves. J. Amer. Math. Soc. 24 (2011) 709-769. MR 2784328.
Abstract, references, and article information   
View Article: PDF

[25] Makoto Matsumoto. Difference between Galois representations in automorphism and outer-automorphism groups of a fundamental group. Proc. Amer. Math. Soc. 139 (2011) 1215-1220. MR 2748415.
Abstract, references, and article information   
View Article: PDF

[26] Michela Artebani and Shigeyuki Kondō. The moduli of curves of genus six and K3 surfaces. Trans. Amer. Math. Soc. 363 (2011) 1445-1462. MR 2737272.
Abstract, references, and article information   
View Article: PDF

[27] Emilio Bujalance, Marston D. E. Conder and Antonio F. Costa. Pseudo-real Riemann surfaces and chiral regular maps. Trans. Amer. Math. Soc. 362 (2010) 3365-3376. MR 2601593.
Abstract, references, and article information   
View Article: PDF

[28] Elisabetta Colombo and Paola Frediani. Siegel metric and curvature of the moduli space of curves. Trans. Amer. Math. Soc. 362 (2010) 1231-1246. MR 2563728.
Abstract, references, and article information   
View Article: PDF

[29] Irene I. Bouw. Construction of covers in positive characteristic via degeneration. Proc. Amer. Math. Soc. 137 (2009) 3169-3176. MR 2515387.
Abstract, references, and article information   
View Article: PDF

[30] Igor V. Nikolaev. Noncommutative geometry of algebraic curves. Proc. Amer. Math. Soc. 137 (2009) 3283-3290. MR 2515397.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 98 found      Go to page: 1 2 3 4